BIG-DATA APPROACH IN ABUNDANCE ESTIMATION OF NON-IDENTIFIABLE ANIMALS WITH CAMERA-TRAPS AT THE SPOTS OF ATTRACTION

Research output: Contribution to journalArticleResearchpeer-review

Keywords

  • abundance estimation
  • camera-traps
  • big-data
  • Bayes naive classifier
  • ESTIMATING POPULATION-SIZE
  • CAPTURE-RECAPTURE DATA
  • MODELS
  • COUNTS
  • DNA

ASJC Scopus subject areas

  • Software
  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

WoS ResearchAreas Categories

  • Mathematics, Applied

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{88cf95536670409fa0bb64c653bf9787,
title = "BIG-DATA APPROACH IN ABUNDANCE ESTIMATION OF NON-IDENTIFIABLE ANIMALS WITH CAMERA-TRAPS AT THE SPOTS OF ATTRACTION",
keywords = "abundance estimation, camera-traps, big-data, Bayes naive classifier, ESTIMATING POPULATION-SIZE, CAPTURE-RECAPTURE DATA, MODELS, COUNTS, DNA",
author = "Ivanko, {E. E.}",
year = "2019",
month = "2",
doi = "10.14529/mmp190102",
language = "English",
volume = "12",
pages = "20--31",
journal = "Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»",
issn = "2071-0216",
publisher = "South Ural State University",
number = "1",

}

TY - JOUR

T1 - BIG-DATA APPROACH IN ABUNDANCE ESTIMATION OF NON-IDENTIFIABLE ANIMALS WITH CAMERA-TRAPS AT THE SPOTS OF ATTRACTION

AU - Ivanko, E. E.

PY - 2019/2

Y1 - 2019/2

KW - abundance estimation

KW - camera-traps

KW - big-data

KW - Bayes naive classifier

KW - ESTIMATING POPULATION-SIZE

KW - CAPTURE-RECAPTURE DATA

KW - MODELS

KW - COUNTS

KW - DNA

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000459600200002

UR - https://elibrary.ru/item.asp?id=37092199

UR - http://www.scopus.com/inward/record.url?scp=85064496438&partnerID=8YFLogxK

U2 - 10.14529/mmp190102

DO - 10.14529/mmp190102

M3 - Article

VL - 12

SP - 20

EP - 31

JO - Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»

JF - Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»

SN - 2071-0216

IS - 1

ER -